# SDR DALA2022091906176

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 53,306 hours, 38,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICE CHECK, THE FIRST CLASS EMERENGCY LIGHTS WILL NOT ILLUMINATE. MAINTENANCE REPLACED THE EMERENGCY LIGHTS BATTERY AT B5-259 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OKAY FOR SERVICE. (LP #7679730)
